# SDR SWAA2013100120591

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 24,853 hours, 14,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048601
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
